Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On $ 4$-manifolds cross $ I$


Author: David G. Wright
Journal: Proc. Amer. Math. Soc. 58 (1976), 315-318
MSC: Primary 57A15; Secondary 57C35
MathSciNet review: 0420626
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this note we set forth conditions under which for a given $ 4$-manifold $ M$ there exist a countably infinite number of $ 4$-manifolds $ {M_i}$ such that $ {\pi _1}({\text{Bd}}{{\text{M}}_i})$ are distinct indecomposable groups and each $ {M_i} \times I$ is homeomorphic with $ M \times I$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57A15, 57C35

Retrieve articles in all journals with MSC: 57A15, 57C35


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1976-0420626-5
PII: S 0002-9939(1976)0420626-5
Keywords: Dunce hat, contractible $ 4$-manifolds, homeomorphic under products
Article copyright: © Copyright 1976 American Mathematical Society